# SDR COEA2020032414801

- Difficulty date: January 6, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,193 hours, 41,180 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Part number: S55275006200
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209330 NR 300030 HEAVY CHECK COE/MINOR REPAIR: L/H ELEVATOR HORN TIP FITTING ATTACH FLANGE FOR PANEL 334AL HAS LEVEL 2 CORROSION ON MATING SURFACE AND INNER SURFACE UNDER NUTPLATES. CORRECTIVE ACTION: REPLACED WITH OEM.
